Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 48, NWS Wichita, KS

June 16, 2015Cowley County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 16, 2015, 3:18 AM CDT for Cowley County, Kansas. It took effect at Jun 16, 2015, 4:27 PM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 3:18 AM CDT (08:18 UTC)
In effect from
Jun 16, 2015, 4:27 PM CDT
Expired
Jun 18, 2015, 10:00 AM CDT
In force
42 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Cowley County, KS

The radar

The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Arkansas City (ARCK1). The gauge peaked at 12.90 ft at Jun 17, 2015, 1:00 AM CDT.

actionminormoderate5101506/1606/1706/1806/19
Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07146500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WGUS43 KICT 160819
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
318 AM CDT TUE JUN 16 2015

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive into flooded areas or go around barricades...especially at
night! Shallow flowing water can wash a car from the roadway.

&&

KSC191-162218-
/O.NEW.KICT.FL.W.0047.150616T1746Z-150617T1342Z/
/OXFK1.1.ER.150616T1746Z.150617T0000Z.150617T0142Z.NO/
318 AM CDT TUE JUN 16 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Arkansas River At Oxford.
* From this afternoon until Wednesday morning.
* At  3:05 AM Tuesday the stage was 12.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 17.2 feet by this evening. The river will fall below 
  flood stage by this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
  the river gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Oxford          17.0  12.8  Tue 3 AM    15.6   12.5   10.8
    
&&
     
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-162217-
/O.NEW.KICT.FL.W.0048.150617T0310Z-150618T1500Z/
/ARCK1.1.ER.150617T0310Z.150617T1200Z.150618T0300Z.NO/
318 AM CDT TUE JUN 16 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Arkansas River At Arkansas City.
* From this evening until Thursday morning.
* At  3:00 AM Tuesday the stage was 4.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 13.1 feet by Wednesday morning. The river will fall below 
  flood stage by late Wednesday evening.
* Impact...At 14.0 feet...The city begins to check and start closing 
  storm water flood gates. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Arkansas City   11.0   4.9  Tue 3 AM    13.1    9.5    7.3
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$

ES
7 follow-up statements
673 
WGUS83 KICT 161317
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
817 AM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC191-170317-
/O.EXT.KICT.FL.W.0047.150616T1722Z-150617T1200Z/
/OXFK1.1.ER.150616T1722Z.150616T1800Z.150617T0000Z.NO/
817 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At Oxford.
* From this afternoon until Wednesday morning.
* At  8:05 AM Tuesday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 17.2 feet by this afternoon. The river will fall below
  flood stage by this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
  the river gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Oxford          17.0  15.6  Tue 08 AM   15.1   11.4   10.0
    
&&
     
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-170317-
/O.EXT.KICT.FL.W.0048.150617T0305Z-150618T1100Z/
/ARCK1.1.ER.150617T0305Z.150617T1200Z.150617T2300Z.NO/
817 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* From this evening until Thursday morning.
* At  8:00 AM Tuesday the stage was 4.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 13.0 feet by Wednesday morning. The river will fall below 
  flood stage by Wednesday evening.
* Impact...At 14.0 feet...The city begins to check and start closing 
  storm water flood gates. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Arkansas City   11.0   4.8  Tue 08 AM   13.0    8.7    6.5
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
023 
WGUS83 KICT 161636
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1136 AM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC035-170636-
/O.EXT.KICT.FL.W.0048.150616T2044Z-150618T0600Z/
/ARCK1.1.ER.150616T2044Z.150617T0600Z.150617T1800Z.NO/
1136 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* From this afternoon until late Wednesday night.
* At 11:16 AM Tuesday the stage was 7.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 13.0 feet by early Wednesday morning. The 
  river will fall below flood stage by early Wednesday afternoon.
* Impact...At 8.0 feet...The city begins to check and start closing 
  storm water flood gates. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Arkansas City   11.0   7.5  Tue 11 AM   12.2    8.1    6.5
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
958 
WGUS83 KICT 161951
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
251 PM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC191-170951-
/O.EXT.KICT.FL.W.0047.000000T0000Z-150617T1320Z/
/OXFK1.1.ER.150616T1802Z.150617T0000Z.150617T0120Z.NO/
251 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At Oxford.
* Until Wednesday morning.
* At  2:45 PM Tuesday the stage was 17.2 feet and near crest.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to crest to near 17.2 feet by this
  evening. The river will fall below flood stage this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
  the river gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Oxford          17.0  17.2  Tue 03 PM   15.1   11.5   10.0
    
&&
     
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-170951-
/O.EXT.KICT.FL.W.0048.150616T2127Z-150618T0524Z/
/ARCK1.1.ER.150616T2127Z.150617T0600Z.150617T1724Z.NO/
251 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* From this afternoon until late Wednesday night.
* At  2:00 PM Tuesday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 12.2 feet by early Wednesday morning. The 
  river will fall below flood stage by early Wednesday afternoon.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Arkansas City   11.0  10.3  Tue 02 PM   11.9    7.9    6.1
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
967 
WGUS83 KICT 170110
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
810 PM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC191-171414-
/O.EXT.KICT.FL.W.0047.000000T0000Z-150617T1414Z/
/OXFK1.1.ER.150616T1802Z.150616T2115Z.150617T0214Z.NO/
810 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At Oxford.
* Until Wednesday morning.
* At  7:49 PM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
  the river gage site. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Oxford             17.0  17.2  Tue 08 PM   12.8  10.2   9.4
    
&&
    
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-171510-
/O.EXT.KICT.FL.W.0048.000000T0000Z-150618T0717Z/
/ARCK1.1.ER.150616T2024Z.150617T0600Z.150617T1917Z.NO/
810 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until late Wednesday night.
* At  8:00 PM Tuesday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.4 feet by 
  early Wednesday morning. The river will fall below flood stage 
  early Wednesday afternoon.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Arkansas City      11.0  12.4  Tue 08 PM    9.9   6.9   5.8
    
&&
    
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
645 
WGUS83 KICT 170810
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
310 AM CDT WED JUN 17 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Arkansas River At Oxford affecting Sumner County.
 
...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades..especially
at night! Shallow flowing water can wash a car from the roadway.

&&

KSC191-170840-
/O.CAN.KICT.FL.W.0047.000000T0000Z-150617T1414Z/
/OXFK1.1.ER.150616T1802Z.150616T2115Z.150617T0231Z.NO/
310 AM CDT WED JUN 17 2015

The Flood Warning is cancelled for
  The Arkansas River At Oxford.
* At  2:50 AM Wednesday the stage was 15.8 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at  9:31 PM Tuesday.
* Forecast...The river will continue to fall...dropping to 13.7 feet
  early this afternoon and to 10.9 feet by Thursday morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Oxford          17.0  15.8  Wed 3 AM    10.9    9.6    9.1
    
&&
     
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-172210-
/O.EXT.KICT.FL.W.0048.000000T0000Z-150618T0436Z/
/ARCK1.1.ER.150616T2024Z.150617T0645Z.150617T1636Z.NO/
310 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until this evening.
* At  2:00 AM Wednesday the stage was 12.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Arkansas City   11.0  12.9  Wed 2 AM     7.4    6.0    5.3
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$

ES
945 
WGUS83 KICT 171309
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
809 AM CDT WED JUN 17 2015

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC035-180309-
/O.EXT.KICT.FL.W.0048.000000T0000Z-150618T0600Z/
/ARCK1.1.ER.150616T2024Z.150617T0830Z.150617T1800Z.NO/
809 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until late tonight.
* At  8:00 AM Wednesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Arkansas City   11.0  12.2  Wed 08 AM    8.0    6.1    5.5
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
220 
WGUS83 KICT 171812
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
112 PM CDT WED JUN 17 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC035-171842-
/O.CAN.KICT.FL.W.0048.000000T0000Z-150618T0600Z/
/ARCK1.1.ER.150616T2024Z.150617T0830Z.150617T1720Z.NO/
112 PM CDT WED JUN 17 2015

The Flood Warning is cancelled for
  The Arkansas River At Arkansas City.
* At  1:00 PM Wednesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 12:20 PM Wednesday.
* Forecast...The river will continue to fall to 8.0 feet by Thursday 
  morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Arkansas City   11.0  10.8  Wed 01 PM    8.0    6.1    5.5
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 16, 3:04 AM CDT, 14 minutes earlier.

Area forecast discussion, Jun 16, 3:04 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
304 AM CDT TUE JUN 16 2015

.SYNOPSIS...
ISSUED AT 303 AM CDT TUE JUN 16 2015

WATER VAPOR IMAGERY SHOWS A SHORTWAVE TRACKING ACROSS THE GREAT
LAKES WITH ADDITIONAL ENERGY APPROACHING THE NORTHERN ROCKIES.
TROPICAL STORM BILL IS ALSO EVIDENT JUST OFF OF THE SE TX COAST.
AT THE SURFACE...A WEAK COLD FRONT EXTENDS FROM CENTRAL MO INTO
CENTRAL OK.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 303 AM CDT TUE JUN 16 2015

WHAT IS LEFT OF THE WEAK MID LEVEL TROUGH IS EXPECTED TO BE
SITUATED FROM EASTERN MO INTO CENTRAL OK TODAY. THE SURFACE FRONT
IS EXPECTED TO SLOWLY WASH OUT AS LEE TROUGHING STRENGTHENS AHEAD
OF THE SHORTWAVE ENERGY APPROACHING THE ROCKIES. THE POSITION OF
THE MID LEVEL TROUGH WILL PLACE THE BEST MOISTURE TRANSPORT OVER
EASTERN OK INTO SOUTHERN MO AND THIS IS WHERE THE BEST CHANCES FOR
ADDITIONAL FLOODING WILL BE FOR TODAY AND TONIGHT. WENT AHEAD AND
TOOK OUT POPS OVER CENTRAL AND MOST OF SOUTH CENTRAL KS FOR TODAY
DUE TO THE BETTER FORCING STAYING OVER FAR SE KS INTO OK.

ATTENTION WILL THEN TURN TO TROPICAL STORM BILL AND ITS PROJECTED
TRACK. 00Z MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE REMNANTS
OF BILL. THE 12Z ECMWF WAS CONSIDERABLY SLOWER BUT THE 00Z RUN HAS
COME IN LINE WITH THE NAM AND GFS. THIS DOES LEAD TO SOME
CONFIDENCE ON THE TIMING. SO CURRENTLY GOING WITH THE THINKING
THAT THE HEAVIEST RAIN WILL AFFECT SOUTHEAST KS AFTER 00Z THU. IF
THE TRACK AND TIMING REMAINS CONSISTENT WITH LATER MODELS
RUNS...WE MAY NEED A WATCH FOR A FEW COUNTIES IN SE KS FOR THE WED
NIGHT THROUGH THU NIGHT TIME FRAME.

JUST LIKE THE LAST FEW DAYS...TEMPS TODAY WILL BE FEW DEGREES
BELOW NORMAL WITH A SLOW WARMING TREND INTO THE MIDDLE OF THE
WEEK. THE EXCEPTION WILL BE SE KS WHICH SHOULD SEE THE BETTER RAIN
CHANCES AND ASSOCIATED CLOUD COVER.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 303 AM CDT TUE JUN 16 2015

BY FRI AFTERNOON...WHAT IS LEFT OF BILL SHOULD BE OVER THE OZARK
REGION AND APPROACHING THE OHIO VALLEY BY FRI NIGHT. STRONG
WESTERLIES WILL BE POSITIONED OVER THE NORTHERN PLAINS TO END THE
WORK WEEK WITH BOTH THE GFS AND ECMWF TRACKING SHORTWAVE ENERGY
FROM THE NORTHERN ROCKIES AND EVENTUALLY INTO THE WESTERN GREAT
LAKES BY SUN NIGHT. THIS WILL ALLOW A COLD FRONT TO PUSH SOUTH
ACROSS THE CENTRAL PLAINS AND WILL PROVIDE RAIN CHANCES FOR SAT
NIGHT THROUGH SUN NIGHT. AHEAD OF THE FRONT...SAT SHOULD BE THE
WARMEST DAY OF THIS FORECAST PACKAGE WITH MID 90S A GOOD BET FOR
THE WESTERN HALF OF THE FORECAST AREA.

LAWSON

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1132 PM CDT MON JUN 15 2015

LINGERING SHOWERS AND THUNDERSTORMS WILL AFFECT FAR SOUTHEAST
TONIGHT. LOW CLOUDS WILL CONTINUE TO DEVELOP AND EXPAND ACROSS
MUCH OF THE REGION FOR TONIGHT INTO THE MORNING HOURS ON TUESDAY.
NORTHEAST WINDS WILL VEER OUT TO THE SOUTHEAST BY TUESDAY
AFTERNOON.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    83  68  83  69 /  10  10  10  20
HUTCHINSON      83  68  85  67 /  10  10  10  10
NEWTON          82  68  83  67 /  10  10  10  20
ELDORADO        82  69  81  68 /  20  20  20  30
WINFIELD-KWLD   83  70  82  68 /  20  30  20  30
RUSSELL         83  64  88  65 /  10  10  10  10
GREAT BEND      83  66  88  66 /  10  10  10  10
SALINA          81  67  87  67 /  10  10  10  10
MCPHERSON       82  68  85  67 /  10  10  10  20
COFFEYVILLE     82  70  80  69 /  60  60  50  60
CHANUTE         82  69  80  68 /  50  60  40  50
IOLA            82  69  80  68 /  60  60  30  40
PARSONS-KPPF    82  70  80  69 /  60  60  50  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 11:16 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT MON JUN 15 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-170430-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1116 PM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW AREAL FLOOD WARNINGS AND MINOR FLOODING FOR A FEW CREEKS
AND RIVERS WILL CONTINUE ACROSS THE REGION...PLEASE REFER TO THE
LATEST FLOOD WARNING STATEMENTS FOR DETAILS.

THUNDERSTORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS
TONIGHT...HOWEVER STRONG OR SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINOR FLOODING IS FORECAST TO CONTINUE INTO TUESDAY ALONG THE
COWSKIN CREEK IN WEST WICHITA. PLEASE REFER TO THE FLOOD WARNING
STATEMENTS FOR DETAILS.

PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA FROM TUESDAY INTO THURSDAY...ESPECIALLY OVER
EASTERN AND SOUTHEAST KANSAS. WHILE ISOLATED OCCURRENCES OF SEVERE
WEATHER ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH
DAY...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY VERY
HEAVY RAIN...WHICH MAY PRODUCE FLOODING OF TYPICAL FLOOD PRONE
AREAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:10 PM CDTAreal Flood WarningICTLabette, Montgomery3 hr
Jun 15, 9:22 PM CDTAreal Flood WarningICTMontgomery, Wilson12 hr
Jun 16, 3:18 AM CDTRiver Flood WarningICTSumner29 hr
Jun 16, 3:52 PM CDTFlash Flood WatchICTLabette, Montgomery, Neosho53 hr
Jun 16, 6:35 PM CDTAreal Flood WarningICTHarvey13 hr

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.